Successive approximation of solutions to doubly perturbed stochastic differential equations with jumps

Wei Mao, Liangjian Hu, Surong You, Xuerong Mao

Research output: Contribution to journalArticle

11 Downloads (Pure)

Abstract

In this paper, we study the existence and uniqueness of solutions to doubly perturbed stochastic differential equations with jumps under the local Lipschitz conditions, and give the p-th exponential estimates of solutions. Finally, we give an example to illustrate our results.
Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalElectronic Journal of Qualitative Theory of Differential Equations
Volume86
DOIs
Publication statusPublished - 5 Dec 2017

Keywords

  • doubly perturbed stochastic differential equations
  • Lévy jumps
  • local non-Lipschitz condition
  • p-th exponential estimates

Fingerprint Dive into the research topics of 'Successive approximation of solutions to doubly perturbed stochastic differential equations with jumps'. Together they form a unique fingerprint.

  • Cite this